# SDR QXEA2019061700249

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 19,906 hours, 21,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON STARTING THE APU & SELECTING THE BLEED AIR ON, THE FA'S REPORTED A STRONG NATURAL GAS SMELL IN THE CABIN. THE RAMP THEN REPORTED A STRONG GAS SMELL IN THE AFT CARGO PIT.  UPON INSPECTION, THE SAME SMELL WAS NOTED WITH SMELL GETTING WORSE TOWARDS AFT OF THE A/C. ( APU BLEED AIR SYSTEM INOP ). REMOVED FROM SERVICE. PERFORMED REMOVAL OF ODORS FROM AIR CONDITIONING DUCTS. REF -8 400 AMM TASK 21-00-00-160-801 PARA 4B. NO UNUSUAL ODOR IN AFT CABIN OR AFT PIT NOTED. AIRCRAFT RETURNED TO SERVICE.
